Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Recurrent stomach pain, fever, giddiness while standing and nausea. Weight loss. What is the cause for this?

I ve had low grade fever since 5 January. Mainly at night. Started of with flu like symptoms. Then accompanied by nausea and occasional vomiting . I have recurrent stomach pain and lower abdominal pain at times. No diarrhoea. Hard at passing stools but not really constipated. Felt giddiness when sitting up or standing for too long. I ve lost weight unintentionally.
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Allergist and Immunologist 's  Response
get investigations to find out the cause investigate for diseases which can cause weight loss
get ultrasound abdomen to find out cause like gall bladder liver digestive problems etc
if everything is normal it might be foods as any food can react at any time to cause abdominal problems and weiht loss
get blood serum tests for specific antibiodies for milk wheat potato chana nuts to find cause and withdraw it
Answered: Sat, 20 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor